this time Pegasys, Ribavirin and Incivik. I think I'm one of the first Incivek scripts in my area and this is week 3 for me. The only difference I see so far is the nausea and projectile vomitting... once last week and once this week. It can't be good to yark up the meds, can it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hepatitis C - After completing 48 weeks of treatment with peginterferon alpha 2a and ribavirin, will
... i have adverse symptoms from medication withdrawl?
1 answer • 12 Jan 2010
ribavirin,pegasys,methadone are what im suppose to take but its hard beccause i like to drug hard drinks every day.will this stuff work if i can slow ...
1 answer • 14 Jun 2010
Hepatitis C - I haven;t started Pegasys,copegus nor incivek yet.but soon will. what can I expect as?
... side effects ,what are they really like? I'm a little scared. Help
2 answers • 6 Oct 2011
... being injected! Are these side effects going to diminish with every injection,ive done 2 injections so far,and hurt right afterwards!!do the side ...
3 answers • 11 Jul 2012
Off incivek for 7 months. Still virus free, but the bad skin problems continue.Anyone else havethis?
treated for HCV; completed therapy; bad itching, blistery patches continue to pop up especially on sides, , forearms, abdomen. they come and go in ...
4 answers • 11 Jan 2013